# SDR UALA2013040802301

- Difficulty date: April 6, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 59,133 hours, 22,173 cycles
- Engine: Iae V2527A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 746A000006
- Part serial: 173
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN TEMP, ALL ZONES EXTREMELY ERRATIC AND IMPOSSIBLE TO CONTROL.  ROAMS TO EXTREME.  REPLACED HOT AIR PRESSURE REGULATING VALVE.  OPS CHECKED GOOD.
